MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90184
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during the study procedure, the vessel perforation leading to subarachnoid hemorrhage involving the retriever (subject device).The outcome of the event was resolved 2 days post procedure.No other information was provided.
 
Event or Problem Description
It was reported that during the study procedure, the vessel perforation leading to subarachnoid hemorrhage involving the retriever (subject device).The outcome of the event was resolved 2 days post procedure.No other information was provided.Update information: received additional information stated that the vessel perforation located at m2/m3 segments of the middle cerebral artery (mca) leading to subarachnoid hemorrhage and the event was resolved.Neurological assessment showed pre- procedure a national institute of health stroke scale (nihss) score of 18 and 24 hours post procedure nihss score of 6.
 
Additional Manufacturer Narrative
Section b5: executive summary: updated.Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported ¿patient vessel perforation' and ' patient blood loss with sequelae' are known and anticipated complications to these types of procedures and patient condition and are listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication will be assigned to this event.

Brand Name
TREVO PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key9747145
Report Number3012931345-2020-00030
Device Sequence Number2456197
Product Code NRY
UDI-Device Identifier00815742001846
UDI-Public00815742001846
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90184
Device Catalogue Number90184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR